MathSciNet Relay Station
MathSciNet bibliographic data
MR768265 (86g:03082b) 03E35 (03E15)
Raisonnier, Jean A mathematical proof of S. Shelah's theorem on the measure problem and related results. Israel J. Math. 48 (1984), no. 1, 48–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement